# SDR UIEA2020012190095

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,612 hours, 17,366 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: A2873550
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES WERE STARTED AND WITH AIRCRAFT CONFIGURED NORMALLY, THE LEFT DUCT PRESSURE WOULD OSCILLATE BETWEEN 10 AND 40 PSI WHILE RIGHT DUCT PRESSURE WAS STEADY AT 35 PSI. THE OSCILLATION TOOK APPROX 20 SECONDS FROM 10 TO 40 PSI THEN REMAINED AT 40 FOR 20 SECONDS, THEN DROPPED BACK TO 10 PSI FOR 20 SECONDS AND REPEATED, FROM AFTER PACKS WERE TURNED ON TO TOP OF CLIMB. IN CRUISE, THE LEFT DUCT PRESS REMAINED EVEN WITH THE RIGHT DUCT PRESSURE AT 35 PSI. FOUND SEALS ON #1 ENGINE HPSOV WORN AND CAUSING LEAKS. REMOVED AND REPLACED SEALS IAW 767 AMM 36-11-07. RAN #1 ENGINE, NO FLUX NOTED. BITE BOX NO FAULTS AT THIS TIME.
